Alert archive / Nebraska / Winter Storm Warnings in 2008
Winter Storm Warning 7, NWS North Platte, NE
NWS North Platte, NE issued this winter storm warning at Nov 10, 2008, 7:48 PM MST for Chase County, Nebraska. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 10, 2008, 7:48 PM MST (02:48 UTC)
- Expired
- Nov 11, 2008, 8:00 AM MST
- In force
- 12 hr
- Issued by
- NWS North Platte, NE
County Chase County, NE
The radar
The Goodland radar (KGLD), 129 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 10, 9:40 PM MST | HEAVY SNOW 9 | Imperial, NE | ESTIMATED 8 TO 10 INCHES ON THE GROUND IN TOWN. STRANDED VEHICLE ON HIGHWAY 6 WEST OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 110248 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 848 PM CST MON NOV 10 2008 ...WINTER WEATHER EXPECTED AS A STRONG STORM SYSTEM MOVES INTO THE CENTRAL PLAINS... .MODERATE SNOWFALL WILL CONTINUE OVER WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT AS A STRONG STORM SYSTEM MOVES INTO THE CENTRAL PLAINS. A BAND OF HEAVY PRECIPITATION WILL CONTINUE FROM SOUTHWEST NEBRASKA INTO CENTRAL AND NORTH CENTRAL NEBRASKA TONIGHT. TEMPERATURES WILL CONTINUE TO COOL BELOW FREEZING...RESULTING IN A CHANGE TO SNOW OVER NORTH CENTRAL NEBRASKA. NEZ069-111100- /O.UPG.KLBF.WW.Y.0009.000000T0000Z-081111T1500Z/ /O.NEW.KLBF.WS.W.0007.081111T0248Z-081111T1500Z/ CHASE- INCLUDING THE CITY OF...IMPERIAL 748 PM MST MON NOV 10 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 8 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 8 AM MST TUESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. HEAVY SNOWFALL WILL CONTINUE OVER CHASE COUNTY TONIGHT WHERE THEY HAVE ALREADY RECEIVED 7 INCHES OF SNOW. AN ADDITIONAL 3 TO 5 INCHES ARE POSSIBLE BEFORE THE STORM WINDS DOWN BY MORNING. VISIBILITIES MAY BE REDUCED AT TIMES TO LESS THAN A QUARTER MILE...AND TRAVEL WILL BECOME HAZARDOUS AS SNOW ACCUMULATES ON ROAD SURFACES. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NEZ005>010-025>029-035>038-057>059-070-071-111100- /O.CON.KLBF.WW.Y.0009.000000T0000Z-081111T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS- LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW... OGALLALA...GRANT...NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS 848 PM CST MON NOV 10 2008 /748 PM MST MON NOV 10 2008/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ TUESDAY. MODERATE SNOWFALL...OCCASIONALLY BECOMING HEAVY WITH RATES OF UP TO 1 INCH PER HOUR...ARE EXPECTED OVER THE WARNED AREA. TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE BY TUESDAY MORNING. VISIBILITIES MAY BE REDUCED AT TIMES TO LESS THAN A MILE...AND TRAVEL WILL BECOME HAZARDOUS AS SNOW ACCUMULATES ON ROAD SURFACES. $$ POWER
2 follow-up statements
000 WWUS43 KLBF 111006 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 406 AM CST TUE NOV 11 2008 ...STORM SYSTEM TO EXIT NORTHEAST TODAY... .A WINTRY MIXTURE OF FREEZING RAIN AND SNOW WILL CONTINUE TO IMPACT TRAVEL THROUGH THE MORNING AS THE UPPER LEVEL LOW LIFTS NORTHEAST. BY NOON CST...THE CHANCE FOR PRECIPITATION WILL DECREASE FROM WEST TO EAST BRINGING AND END TO ACCUMULATING SNOW. NEZ069-111500- /O.CON.KLBF.WS.W.0007.000000T0000Z-081111T1500Z/ CHASE- INCLUDING THE CITY OF...IMPERIAL 306 AM MST TUE NOV 11 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. LIGHT SNOW WILL CONTINUE TO FALL ACROSS CHASE COUNTY THROUGH MID MORNING WITH AN ADDITIONAL INCH OF ACCUMULATION LIKELY. STORM TOTAL SNOWFALL ACCUMULATIONS AT 6 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS TO A FOOT WILL BE FOUND BEFORE THE SNOW ENDS THIS AFTERNOON. THE COMBINATION OF SNOW AND FOG CAN REDUCE VISIBILITIES AT TIMES TO LESS THAN A QUARTER MILE...WITH TRAVEL HAZARDOUS THIS MORNING. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NEZ005>010-025>029-037-038-111800- /O.EXT.KLBF.WW.Y.0009.000000T0000Z-081111T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW 406 AM CST TUE NOV 11 2008 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. A WINTRY MIXTURE OF FREEZING RAIN AND SNOW WILL CONTINUE TO IMPACT THE AREA THROUGH NOONTIME. AN ADDITIONAL INCH OF SNOW IS POSSIBLE WITH A STORM TOTAL OF 3 TO 5 INCHES POSSIBLE. LIGHT TO MODERATE SNOWFALL...ARE EXPECTED OVER THE WARNED AREA. TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE BY TUESDAY MORNING. VISIBILITIES MAY BE REDUCED AT TIMES TO LESS THAN A MILE...AND TRAVEL WILL BECOME HAZARDOUS AS SNOW ACCUMULATES ON ROAD SURFACES. $$ NEZ035-036-057>059-070-071-111500- /O.CON.KLBF.WW.Y.0009.000000T0000Z-081111T1500Z/ ARTHUR-MCPHERSON-KEITH-PERKINS-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...ARTHUR...TRYON...OGALLALA...GRANT... NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS 406 AM CST TUE NOV 11 2008 /306 AM MST TUE NOV 11 2008/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING. A WINTRY MIXTURE OF FREEZING RAIN AND SNOW WILL CONTINUE TO IMPACT TRAVEL THROUGH NOONTIME. LITTLE OR NO ADDITIONAL ACCUMULATION IS EXPECTED. ROADWAYS WILL BE SLICK THROUGH THE MORNING WITH SLOW TRAVEL TO BE EXPECTED. TOTAL SNOWFALL ACCUMULATIONS OF 1 TO 5 INCHES IS LIKELY THAT WILL MAKE TRAVEL HAZARDOUS EARLY. $$
000 WWUS43 KLBF 111458 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 858 AM CST TUE NOV 11 2008 ...STORM SYSTEM TO EXIT NORTHEAST TODAY... .A WINTRY MIXTURE OF FREEZING RAIN AND SNOW WILL CONTINUE TO IMPACT TRAVEL THROUGH THE MORNING AS THE UPPER LEVEL LOW LIFTS NORTHEAST. BY NOON CST...THE CHANCE FOR PRECIPITATION WILL DECREASE FROM WEST TO EAST BRINGING AND END TO ACCUMULATING SNOW. NEZ069-111600- /O.EXP.KLBF.WS.W.0007.000000T0000Z-081111T1500Z/ CHASE- INCLUDING THE CITY OF...IMPERIAL 758 AM MST TUE NOV 11 2008 ...WINTER STORM WARNING WILL EXPIRE AT 8 AM MST THIS MORNING... THE WINTER STORM WARNING WILL EXPIRE AT 8 AM MST THIS MORNING. THE HEAVY SNOW HAS ENDED. SCATTERED SNOW SHOWERS WILL CONTINUE TODAY WITH LESS THAN AN INCH OF ADDITIONAL ACCUMULATION. $$ NEZ035-036-057>059-070-071-111600- /O.EXP.KLBF.WW.Y.0009.000000T0000Z-081111T1500Z/ ARTHUR-MCPHERSON-KEITH-PERKINS-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...ARTHUR...TRYON...OGALLALA...GRANT... NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS 858 AM CST TUE NOV 11 2008 /758 AM MST TUE NOV 11 2008/ ...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM CST /8 AM MST/ THIS MORNING... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM CST /8 AM MST/ THIS MORNING. THE HEAVY SNOW HAS ENDED. SCATTERED SNOW SHOWERS WILL CONTINUE TODAY WITH LESS THAN AN INCH OF ADDITIONAL ACCUMULATION. $$ NEZ005>010-025>029-037-038-111800- /O.CON.KLBF.WW.Y.0009.000000T0000Z-081111T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW 858 AM CST TUE NOV 11 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. A WINTRY MIXTURE OF FREEZING RAIN AND SNOW WILL CONTINUE TO IMPACT THE AREA THROUGH NOONTIME. AN ADDITIONAL INCH OF SNOW IS POSSIBLE WITH A STORM TOTAL OF 3 TO 5 INCHES POSSIBLE. LIGHT TO MODERATE SNOWFALL...ARE EXPECTED OVER THE WARNED AREA. TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE BY TUESDAY MORNING. VISIBILITIES MAY BE REDUCED AT TIMES TO LESS THAN A MILE...AND TRAVEL WILL BECOME HAZARDOUS AS SNOW ACCUMULATES ON ROAD SURFACES. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Nov 10, 7:23 PM MST, 25 minutes earlier.
Area forecast discussion, Nov 10, 7:23 PM MST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 823 PM CST MON NOV 10 2008 .UPDATE... UPDATED CHASE COUNTY TO WINTER STORM WARNING DUE TO SNOW AMOUNTS. REMAINDER OF FORECAST SEEMS TO BE ON TRACK. && .PREV DISCUSSION... /ISSUED 346 PM CST MON NOV 10 2008/ ..FREEZING RAIN AND SNOW THIS EVENING IN WESTERN NEBRASKA WITH ACCUMULATIONS INTO TUESDAY...FREEZING RAIN EXPECTED IN NORTHEASTERN COUNTIES... DISCUSSION... THE APPROACHING STORM SYSTEM CURRENTLY NEAR IN NORTHEASTERN NEW MEXICO WILL TRACK INTO SWRN KS BY 00Z TUES...AND NEAR NCTRL KS BY 12Z TUES. A FAVORABLE TRACK FOR SNOW ACCUMULATIONS IN WESTERN AND NCTRL NEBR. THE NAM12 IS A BIT SLOWER AND FARTHER SOUTHWEST THAN THE GFS. MODELS CONTINUE TO SHOW MODERATE FRONTOGENESIS AND VORTICITY ADVECTION INTO THE DEFORMATION ZONE ACROSS WRN NEBR TONIGHT. FAVORING THE NAM12 FOR RESULTING QPFS AND TEMPERATURE PROFILES AS THE GFS IS A FEW DEGREES TOO COLD. TONIGHT THROUGH TUESDAY...SOUNDING PROFILES WILL SATURATE QUICKLY FROM SOUTH TO NORTH AS SYSTEM MOVES INTO NCTRL KS 12Z TUES. SOUNDINGS SHOW THAT PRECIP TYPE WILL FAVOR RAIN OR FREEZING RAIN EARLY THIS EVENING IN SWRN NEBR WITH RAIN OR FREEZING RAIN FROM CUSTER COUNTY NORTHEAST THROUGH BOYD AND HOLT COUNTY TIL 06Z. BOYD AND HOLT COUNTY WILL BE THE LAST AREA TO FAVOR A CHANGEOVER TO FREEZING RAIN AND SNOW LATE TONIGHT...THUS LIMITING SNOWFALL AMOUNTS TO AN INCH AT MOST. MOST CONCERNING IN THAT AREA WILL BE ICING ON POWER LINES AND ROADWAYS. THANKFULLY WINDS WILL BE ABOUT 10 MPH OR LESS. A MAJORITY OF THE FORECAST AREA WILL BE UNDER A WINTER WEATHER ADVISORY TONIGHT TIL 15Z TUESDAY. SNOWFALL AMOUNTS WILL BE MOST SIGNIFICANT IN SWRN NEBR RANGING FROM 2 TO AS MUCH AS 6 INCHES POSSIBLE IN PORTIONS OF PERKINS AND CHASE COUNTY. THE NORTHEASTERN COUNTIES WILL BE MORE GREATLY IMPACTED BY FREEZING RAIN. LIKELY POPS WILL BE INCLUDED TUES MORNING FOR ALL BUT THE NWRN COUNTIES WITH SNOW DIMINISHING IN THE AFTN. AGAIN...TIMING OF THE TRANSITION WILL MAKE SOME DIFFERENCE ON AMOUNTS BUT FEEL A WINTER WEATHER ADVISORY IS VERY NEEDED. WENT ABOUT 5 DEGREES BELOW GUIDANCE HIGHS TUESDAY DUE TO CLOUDINESS AND PRECIP. WEDNESDAY AND WEDNESDAY NIGHT...DEPARTING SYSTEM WILL BRING A WARMUP WITH SWRLY SFC WINDS AND UPPER LEVEL HEIGHT RISES. HIGHS TO REBOUND INTO THE MID 40S TO MID 50S. WILL CARRY A SLIGHT CHC FOR RAIN SHOWERS WEDNESDAY NIGHT AS COLD FRONT AND UPPER JET MAX MAY BE SUFFICIENT FOR LIGHT PRECIP. THURSDAY THROUGH MONDAY... BOTH THE GFS AND ECMWF ADVERTISE A COOLDOWN THURSDAY AND PARTICULARLY FRIDAY AND SATURDAY AND UPPER LOW FROM CANADA BRING REINFORCING COLD ARE IN. THERE IS A SLIGHT CHC FOR RAIN SHOWERS YET THURSDAY BEHIND THE COLD FRONT. HIGHS FRIDAY AND SATURDAY WILL COOL INTO THE 30S TO LOWER 40S. A WARMUP SUNDAY AND MONDAY BACK INTO THE UPPER 40S TO MID 50S. AVIATION... A STRONG STORM SYSTEM WILL EMERGE OVER THE PLAINS THIS AFTERNOON THROUGH TUESDAY MORNING. WARM...MOISTURE LADEN AIR WILL SURGE NORTH INTO THE REGION IN RESPONSE...LEADING TO RAIN SHOWERS AT THE KLBF TERMINAL BEFORE 00Z. AFTER 00Z/TUESDAY...STRONG ASCENT COMBINED WITH A VERY MOIST ATMOSPHERE AND MID LVL CONVECTIVE INSTABILITY WILL FAVOR A RAPID CHANGE OVER TO SNOW AT KLBF. THIS SNOW MAY BECOME MDT TO HVY AT TIMES BETWEEN 00-06Z/TUESDAY...WITH TAF UPDATES POSSIBLE AS CERTAINTY IN THAT SCENARIO INCREASES. LIGHT SNOW WILL THEN CONTINUE AT BOTH KVTN AND KLBF THROUGH TUESDAY MORNING...WITH CIGS/VSBY RESIDING IN THE MVFR TO IFR FLIGHT CATEGORY. && .LBF WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY UNTIL 9 AM CST /8 AM MST/ TUESDAY FOR NEZ005>010-025>029-035>038-057>059-070-071. WINTER STORM WARNING UNTIL 8 AM MST TUESDAY FOR NEZ069. && GARNER/ROBERG/POWER
Hazardous weather outlook, Nov 10, 2:46 PM MST, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 PM CST MON NOV 10 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-112200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 346 PM CST MON NOV 10 2008 /246 PM MST MON NOV 10 2008/ WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST /8 AM MST/. THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A STORM SYSTEM WILL CONTINUE TO MOVE ACROSS THE PLAINS THROUGH TONIGHT. A HEAVY BAND OF PRECIPITATION WILL BECOME POSITIONED FROM SOUTHWEST NEBRASKA INTO CENTRAL AND NORTH CENTRAL NEBRASKA. A MIXTURE OF RAIN...SLEET...AND FREEZING RAIN IS INITIALLY EXPECTED...BUT WILL QUICKLY CHANGE OVER TO SNOW AS TEMPERATURES COOL BELOW FREEZING. THE HEAVIEST SNOWFALL IS EXPECTED OVER WESTERN AND SOUTHWESTERN NEBRASKA...WHERE 3 TO 5 INCHES OF SNOW ACCUMULATION IS POSSIBLE. ELSEWHERE...FREEZING RAIN OCCASIONALLY MIXED WITH SNOW IS EXPECTED ALONG AND EAST OF A SPRINGVIEW TO BROKEN BOW LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE STORM SYSTEM WILL EXIT THE REGION ON TUESDAY...WITH EARLY MORNING SNOWFALL TAPERING OFF BY AFTERNOON FROM THE WEST TO EAST. AS THIS HAPPENS...SNOWFALL ACCUMULATIONS OF LESS THAN AN INCH ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE GARNER
In the hours before
Local storm report, Nov 10, 4:00 PM MST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
500 PM CST MON NOV 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY SNOW IMPERIAL 40.52N 101.64W
11/10/2008 M0.0 INCH CHASE NE CO-OP OBSERVER
&&
MPOWERLocal storm report, Nov 10, 4:51 PM MST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
551 PM CST MON NOV 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY SNOW IMPERIAL 40.52N 101.64W
11/10/2008 M2.0 INCH CHASE NE CO-OP OBSERVER
&&
MPOWERLocal storm report, Nov 10, 5:02 PM MST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
602 PM CST MON NOV 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY SNOW IMPERIAL 40.52N 101.64W
11/10/2008 M4.0 INCH CHASE NE CO-OP OBSERVER
SNOWFALL HAS ACCUMULATED TO 4 INCHES SINCE STORM BEGAN.
&&
MBYRDLocal storm report, Nov 10, 5:22 PM MST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CST MON NOV 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM SNOW 4 W BIG SPRINGS 41.06N 102.15W
11/10/2008 M1.0 INCH DEUEL NE CO-OP OBSERVER
VISIBILITY REDUCED TO 1/4 MILE IN MODERATE SNOW.
&&
MBYRDLocal storm report, Nov 10, 7:04 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CST MON NOV 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HEAVY SNOW IMPERIAL 40.52N 101.64W
11/10/2008 M6.0 INCH CHASE NE CO-OP OBSERVER
AS OF 800 PM CST STORM TOTAL SNOWFALL OF 6 INCHES.
&&
SJACOBSLocal storm report, Nov 10, 7:44 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CST MON NOV 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HEAVY SNOW IMPERIAL 40.52N 101.64W
11/10/2008 M7.0 INCH CHASE NE CO-OP OBSERVER
AS OF 840 PM CST STORM TOTAL SNOWFALL OF 7 INCHES.
&&
SJACOBSNearby
Winter Storm Warnings in Nebraska, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.